# SDR DALA1034525532

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FLOORBEAM AT STA 345, BET BL 0 TO RBL 60 UPPER CHORD HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL IV.  R & R UPPER CHORD IAW SRM 53-00-51, REPAIR 3 AND SRM 51-40-05.  FABRICATED ANGLES AND STRAPS IAW SRM 53-00-51, REPAIR 3.  REMOVED UPPER CHORD INTERCOSTAL AT STA 324 TO STA 345 RBL 24 TO GET ACCESS AND REINSTALLED  IAW SRM 51-40-02. REMOVED 2EA PULLY 345 RBL 14 AND RBL29 AND REINSTALLED IAW SRM 51-40-02.  RECIEVED 2 EA NEW ANGLES FABRICATED IAW DWG 141N5150 INSTALLED IAW SRM 51-40-02 & 51-40-05.
